# SDR 99ZZZX2599

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N135ME
- Make and model: Urocop EC135P1
- Aircraft serial: 0009
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Flange
- Part number: L535A1501210
- Condition: Cracked
- Location: Tail Boom
- Part time: 1,217 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK WHERE NR 1 TAIL ROTOR DRIVE SHAFT BEARING MOUNTS TO CONNECTING FLANGE.  CRACK FOUND DURING C/W ECA5B EC135-53A-010 INSPECTION OF CONNECTING FRAME FLANGES CAUSED BY TOO FLEXIBLE OF A TAIL BOOM.  MANUFACTURER IS WORKING ON A RESOLUTION.  AIRCRAFT TOTAL TIME:  1,217.1 HOURS.
